# SDR AALA20100107TUL08

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR TORQUE BOX CRACKED.  REPLACED TORQUE BOX PER ESO 90108.
